MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device
Model Number M00505550
Medical Device Problem Codes Break (1069); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a150101 is being used to capture the reportable event of cinch failure to deploy.Device evaluation block h11 the suturing cinch was not returned no media was available for analysis.Product analysis could not be performed.Due to the lack of evidence, the reported events of cinch failure to deploy and handle break could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, there is not enough evidence to determine whether the cinch failure to deploy and handle break was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, "unable to exclude device problem" is selected as the most probable cause for this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch - long was used during an endoscopic mucosal resection (emr) procedure on (b)(6) 2026.During the procedure, the fourth helix was stuck in the sheath and failed to deploy.The cinch also failed to deploy and the wire bent.It is unknown if the procedure was completed.No patient complications were reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch - long was used during an endoscopic mucosal resection (emr) procedure on (b)(6) 2025.During the procedure, the fourth helix was stuck in the sheath and failed to deploy.The cinch also failed to deploy and the wire bent.It is unknown if the procedure was completed.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a150101 is being used to capture the reportable event of cinch failure to deploy.

Brand Name
Suture Cinch - Long
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key24493268
Report Number3005099803-2026-00795
Device Sequence Number10675871
Product Code OCW
UDI-Device Identifier00191506049188
UDI-Public(01)00191506049188(17)280311(10)36054695
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505550
Device Catalogue NumberM00505550
Device Lot Number0036054695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/26/2026
07/14/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/26/2026
08/11/2026
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Patient Age65 YR
Patient SexMale